katfight 20/12/14
Last reply 3 years ago
side effects of copaxone

Hey guys

I had my 6 month check up a couple days ago with my nurse, hows it going she asked and any new symptoms..

So I say I’m great, no new symptoms i think then as we were talking out rolled a few.. first one: for about 2 weeks I’ve had a feeling of spinning, my computer on my desk at work moved forwards then bk as an example..

2nd: i have twitching eyes and the feeling of water in my ear on and off since September

3rd: for the past month I’ve woke up feeling sick, sometimes actually being sick..

So nurse said see how u go over the next few weeks and maybe the sickness is a side effect (she googled)

So guys what’s happening to me?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

3 years ago

@katfight , I found this page which does cover Copaxone side effects :-


I couldn’t tie them up with you recent observations. Vertigo and the feeling of water in the ear could be the sign of an ear infection.

3 years ago

Thanks @stumbler, I guess I’ve just gta wait and see how it goes like the nurse says. As for infections the doc says I have none, guess i will never know lol

3 years ago

Hi @catfight, @stumbler is right – have you talked to you GP about this? Sounds more like an ear problem than a copaxone problem to me.

3 years ago

@caterpillar i saw my doc today who thinks I have optic neuritis again 🙁 she told me to call my nurse and ask for advice, I called from 10-2 but no answer and no response do I called the docs back and she said go to a&e n get steroids… i haven’t gone as it’s Xmas tomorrow and I don’t wanna put my fam through it again as we did steroids last xmas.. i don’t think it is tho so I’m gna see how I get on for a couple days.as for the sickness in 5 days I’ve only been sick once so somethings obviously working lol… merry Christmas everyone 🙂

3 years ago

Take care, @katfight , and take it easy.

And, enjoy Xmas. 😉

Post Comment

You must be logged in to reply to this topic.